Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Suggest treatment for peanut allergy

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1991
Answered : 2448 Questions
Hi Doctor i contacted you several weeks ago that i have strong pain in my head, around ayes and swolled neck these symthomes were continuing for 4 month and nobody could find a reson! But fornutanly i could find reason it turn out that i have harsh arelergy to peanut. Which i was eating last 4 month. It is 1 5 days that i do not eat them and my body comes to it previous condition i recovered to take in Thyroid hormone
Posted Wed, 19 Feb 2014 in Ear, Nose and Throat Problems
Answered by Dr. Sumit Bhatti 34 hours later
Brief Answer: As below: Detailed Answer: Hi, Thank you for following up. 1. If it indeed is peanut allergy, avoiding further exposure will settle your symptoms. 2. Request your physician to continue anti-allergic medication for a few weeks. 3. It is good to hear that you have found the causative agent. 4. You may continue your Thyroid Hormone as per the results of a latest Thyroid Hormone Level Test. I hope that I have answered your query. If you have any further questions, I will be available to answer them. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor